Research Repository

Glejser's test revisited

Machado, Jose A F and Santos Silva, Joao M C (2000) 'Glejser's test revisited.' Journal of Econometrics, 97 (1). pp. 189-202. ISSN 0304-4076

Full text not available from this repository.

Abstract

Godfrey (1996, Journal of Econometrics 72, 275–299) has shown that the Glejser test for heteroskedasticity is valid only under conditional symmetry. Here, modifications of the Glejser test are suggested. The proposed test statistics are asymptotically valid even when the disturbances are not symmetrically distributed and can be used to test for heteroskedasticity when conditional location functions other than the conditional mean are estimated.

Item Type: Article
Uncontrolled Keywords: Conditional symmetry; Glejser test; Heteroskedasticity; Regression quantiles
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 08 Aug 2012 12:32
Last Modified: 08 Aug 2012 12:32
URI: http://repository.essex.ac.uk/id/eprint/3601

Actions (login required)

View Item View Item